# SDR CALA2013032000169

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 16,344 hours, 5,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55061
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986.5, RBL 43.  REPAIRED IAW ECRA 5321-01429.
